Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 2, pp. 385-393 (2001)

$\sigma$-Semisimple Rings

M. Boulagouaz; L. Oukhtite

Département de Mathématiques, Faculté des Sciences et Techniques Saïss-Fes, B.P. 2202 Route d'Imouzzar, Fes, Maroc

Abstract: The aim of this paper is to give a complete description of $\sigma$-rings. Indeed, we define and study a more general class of rings with involution that we call $\sigma$-semisimple rings. In particular, we prove that for the left artinian rings with involution, this new definition coincides with the classical definition of semisimple rings.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition